MathSciNet Relay Station
MathSciNet bibliographic data
MR1370848 (98a:11123) 11N25 (11Y70)
Bach, Eric; Peralta, René Asymptotic semismoothness probabilities. Math. Comp. 65 (1996), no. 216, 1701–1715.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement